jump to last post 1-5 of 5 discussions (6 posts)

TAking protonix (nexium) but having more acid reflux lately

  1. schoolgirlforreal profile image74
    schoolgirlforrealposted 6 years ago

    not sure why

    1. profile image60
      prostreetrigposted 6 years ago in reply to this

      Protonix is a PPI, or proton pump inhibitor. Sometimes it's just not enough to cut down on the acid production. What is your diet like? Are you stressed? Have you had an upper GI series done yet? Do you have a hernia? These are all things that may contribute to your problem. Also may need a steroid if it's that severe.

  2. habee profile image88
    habeeposted 6 years ago

    Are you taking prescription or OTC?

  3. schoolgirlforreal profile image74
    schoolgirlforrealposted 6 years ago

    Sorry, I just realized I had forgotten to take it the past few day, as it was being refilled! sad

  4. Meredith_A_Iager profile image79
    Meredith_A_Iagerposted 6 years ago

    BEWARE OF TAKING PPIS FOR NO REASON, IF YOU ARE BURPING A LITTLE -- get some DGL licorice pills or papaya -- DO NOT TAKE PPIS FOR A LONG TIME....THESE CAN CAUSE SEVERE AND LIFE THREATENING DAMAGE!!!!

    ONLY TAKE THEM IF YOU ARE DIAGNOSED WITH GASTRITIS, GERD, ZOLLINGER-ELLISON SYNDROME, or other actual positive readings from bloodwork, or an endoscopy, etc. PLEASE PLEASE PLEASE BE CAREFUL -- READ MY STORY IT'S ON MY HUB ABOUT PPIS and THEIR DANGERS!!!!!!!

  5. knolyourself profile image60
    knolyourselfposted 6 years ago

    I cured my acid reflux with Aloe Vera Juice from
    Trader Joe's. About three quarters of a gallon
    at six ounces twice a day. That was a couple of years ago. Never had it since.

 
working